# SDR REXA2017080800865

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 8,795 hours, 5,950 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, CAPTAIN`S OXYGEN MASK FAILED TO TEST.   REMOVED AND REPLACED THE OXYGEN MASK IAW  AMM 35-11-12.  OPS CHECKED GOOD.
